# SDR FDEA201212274390

- Difficulty date: December 27, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 75,277 hours, 47,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ENTRY DOOR ESCAPE SLIDE OUT OF SLIDE COMPARTMENT AND FOUND EMERGENCY LIGHT BATTERY DEAD ON LT ENTRY FROM SLIDE ACTIVATING LIGHT.  REINSTALLED ESCAPE SLIDE IAW AMM 25-60-015-2 AND REPLACED LIGHT POWER UNIT MODEL 209A IAW AMM 33-50-051-2.  OPS NORMAL.
